# SDR DALA2016110808361

- Difficulty date: October 29, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STA 237 AT RBL 50. TRIMMED OUT THE DAMAGE, AND INSTALLED A FILLER & DOUBLER REPAIR. REPAIR FABRICATED IAW SRM 53-00-55 REPAIR 4. FIG 203.
